Compare to Aleve pm active ingredients. Naproxen Sodium and Diphenhydramine Hydrochloride Tablets, 220 mg/25 mg combines a sleep aid plus 12-hour pain reliever. Active ingredients are naproxen sodium 220 mg (naproxen 200 mg), a NSAID pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid, for relief of occasional sleeplessness when associated with minor aches and pains. Nonsteroidal anti-inflammatory drug
- ACTIVE INGREDIENTS in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients.
- GOODSENSE NAPROXEN SODIUM PM pairs diphenhydramine HCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
- THE ACHES AND PAINS of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID (nonsteroidal anti-inflammatory drug) pain reliever.
- FALLING ASLEEP AND STAYING ASLEEP can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
- NAPROXEN SODIUM PM CAPLETS:* This nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. *capsule-shaped tablets